Research Group of Prof. Dr. M. Bachmayr
Institute for Numerical Simulation
maximize


@article{Bachmayr.Cohen.Dinh.Schwab:2017,
  author = {Bachmayr, Markus and Cohen, Albert, and Dũng, Dinh and
		  Schwab, Christoph},
  title = {Fully discrete approximation of parametric and stochastic
		  elliptic {PDE}s},
  annote = {journal},
  journal = {SIAM J. Numer. Anal.},
  fjournal = {SIAM Journal on Numerical Analysis},
  volume = {55},
  issue = {5},
  pages = {2151--2186},
  year = {2017},
  eprint = {1702.03671},
  doi = {10.1137/17M111626X}
}